# SDR AALA202504210902

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 32,445 hours, 13,355 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293107
- Part serial: C1742
- Condition: Faulted
- Location: Zone 800
- Part time: 36,271 hours, 15,108 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 FLIGHT ATTENDANTS PANEL DISPLAYS CHECK SLIDE PRESSURE 3L DOOR MESSAGE.   MAINTENANCE INADVERTANTLY DEPLOYED THE SLIDE AND REPLACED IT PER TASK CARD 26L00025012. IN ADDITION THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER / ACTUATOR WAS REPLACED PER AMM 52-22-14 (AALA202504214420) ALONG WITH THE INFLATION RESERVOIR PER AMM 25-62-49. (AALA202504219558) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
